Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitlePost-Lie algebra structures on solvable Lie algebra
Author(s) Xiaoxian Tang, Y. Zhang
TypeArticle in Journal
AbstractAbstract The post-Lie algebra is an enriched structure of the Lie algebra introduced by Vallette. In this paper we give a complete classification of post-Lie algebra structures on solvable Lie algebra t ( 2 , C ) , the Lie algebra of 2 × 2 upper triangular matrices. Furthermore, we discuss their isomorphism classes and obtain one necessary and sufficient condition.
KeywordsLie algebra, Post-Lie algebra, Upper triangular matrix, Gröbner basis
ISSN0024-3795
URL http://www.sciencedirect.com/science/article/pii/S0024379514005527
LanguageEnglish
JournalLinear Algebra and its Applications
Volume462
Pages59 - 87
Year2014
Edition0
Translation No
Refereed No
Webmaster